# SDR 95ZZZY1462

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303PD
- Make and model: Bell 206B-3
- Aircraft serial: 4319
- System (JASC): 2435 · Starter-Generator
- Part: Duct
- Part number: 206062218001
- Condition: Cracked
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FOUND CRACKED DURING INSPECTION.
